Coming off tamoxifen after 5 years side effects?

  • 2 replies
  • 259 subscribers
  • 186 views

I have taken Tamoxifen for 5 years just coming off it past 4 weeks and I don't feel well off my food can't sleep properly short tempered and anxious. Is this normal coming off tamoxifen? 

  • Hi pat2 welcome to the forum. I haven't heard of that happening, but others will be along who may have experienced this.  However, I wonder if it it possible its because what has given you re-assurance for 5 years (Tamoxifen)  has now been stopped. Is it possible thats what is causing the anxiety, short tempered and not sleeping properly? I dont know if thats what could be happening  but just putting it out there as a possibility . Whats your thoughts? 

    gail

     
    Community Champion Badge

  • Sorry you are feeling poorly.  I don’t know your age but could you starting to go through menopause?

    Hugs to you.

    Barbara